# SDR IPXA2014092984450

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7057515
- Part serial: 33790108
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB, SLATS RET RECEIVED LVL 2 AIL DEFLECT DISAGREE ALERT, RAN QRH CK LIST.  DEFFERRED IAW DMP 27-13-2-0-1.  ASSIGNED DI 538403. T/S C/O IAW FIM 28-08-05-00, REV 78.00, 07-22-14, FOUND AFSC AT FAULT.  R & R SAME IAW AMM 28-08-03, REV 80.01, 09-23-14 OPS-CHECK SATISFIED, THIS CLOSES DMI.  PN ON/OFF:4059026-902, SN OFF:33790108, SN ON:33760531.
